# SDR SWAA2022071115128

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 328 AND BS 344 AT LEVEL S-5R WL 284 APPROX AT FWD GALLEY AREA 2022-305803 / [01] MEASURE OF CRACK IS L=0.375? TOOL USED CALIPER P/N=500-197-30; S/N=A18229518; DUE DATE 21/SEP/22. ALLOWABLE DAMAGE OUT LIMIT IAW B737-700 SRM 53-10-15-1A-2 FIGURE DETAIL F. PERFORMED VISUAL INSPECTION AND NO FOUND MORE DAMAGE;[02] STEP 1 ENTRY IN ERROR;[03] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[05] REPAIRED - FUSELAGE - FWD GALLEY AREA - BTW BSTA 332 & BSTA 344 - AT S-5R - SILL WEB IAW EA #22-153-01770 (TTG8Q00D9Y2R); EA # 22-153-01770-WIP1 (TTG8Q00D0Q7Y) AND EA# 22-153-01770-WIP2 (TTG8Q00D7BSU) SEE INDIVIDUAL SIGN OFF BELOW;[06] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
